# SDR 2011FA0000209

- Difficulty date: March 17, 2011
- Submitted: March 29, 2011
- Operation: General aviation
- Make and model: Beech B300C
- Aircraft time: 200 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 412.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FIRST PHASE INSPECTION OF BUNO 168204 (FM-27), IT WAS DISCOVERED THAT THE ELEVATOR TRIM CABLE AND TURNBUCKLE WAS RUBBING ON A BULKHEAD AT STATION 412.5. THE ADDITIONAL 5 AIRCRAFT WERE INSPECTED, AND A TOTAL OF 5 AIRCRAFT OUT OF THE FLEET OF 6 EXHIBITED THE SAME DEFECT.THE BULKHEAD AT STATION 412.5 WAS INSTALLED AS PART OF STC SA00047MC.   THE DESIGN AND INSTALLATION DOES NOT CONFORM TO THE REQUIREMENTS OF  23.685 OR STANDARD PRACTICES ESTABLISHED IN AC 43.13-1B FOR CABLE OPERATED CONTROLS.
